Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


male enhancements
Apr 14, 2010

I have tried everything there is out on the market to maintain a full ecrection and nothing seems to work, is it the HIV meds that are causing my dysfunction?....and what do you recommend to achieve a more powerful one if any at all........I have lost the need to have sex because of it.

Response from Dr. Frascino

Hi,

There are many potential reasons your Mr. Happy may not be so happy these days. They include conditions ranging from hormonal problems (low testosterone) to psychological problems (depression, stress) to medication side effects. I would suggest you talk to your HIV specialist physician. He'll perform an erectile dysfunction evaluation. Once the cause or causes are identified, specific treatment can be prescribed. More than likely your tallywhacker will be standing firmly at attention very soon.

Good luck.

Dr. Bob



Previous
Gay top, unprotected sex with HIV+
Next
Give me a Birthday Present Dr. Bob - An Answer - I hope you can help a 16 year old. I will donate $50.00

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement